MathSciNet Relay Station
MathSciNet bibliographic data
MR848893 (87k:54046) 54E35 (54E40 54H15)
Williamson, Robert; Janos, Ludvik A group-theoretic property of the Euclidean metric. Proc. Amer. Math. Soc. 98 (1986), no. 1, 150–152.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement